# SDR SWAA2020050446069

- Difficulty date: April 30, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 25,509 hours, 11,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD RH EXTERIOR EMERGENCY OVERWING EXIT LIGHT INOP. / REPLACED EMERGENCY EXIT LIGHT BATTERY PACK M1676 PER AMM 33-51-06. ALL ASSOCIATED LIGHTS OPS CHECK OK.
